# SDR ASAA2024030948352

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 36,790 hours, 11,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78-233001 FOUND 1 BATTERY PACK FAILED. GROUNDED - YES. REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS TEST GOOD.
